Alert archive / Tennessee / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 147, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Jul 21, 2018, 2:38 AM CDT for Coffee County, Grundy County, Tennessee. It was in force for 52 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 21, 2018, 2:38 AM CDT (07:38 UTC)
- Expired
- Jul 21, 2018, 3:30 AM CDT
- In force
- 52 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Coffee County, TN, Grundy County, TN
The radar
The Northeast Alabama radar (KHTX), 58 km from the middle of the area, began a volume at 07:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 21, 2:55 AM CDT | TSTM WND DMG | 7 Ese Manchester, TN | TREES REPORTED DOWN ACROSS EASTERN COFFEE COUNTY |
| Jul 21, 3:25 AM CDT | TSTM WND DMG | 5 Wsw Tracy City, TN | DELAYED REPORT FROM SATURDAY JULY 21. TREE BLOWN DOWN IN MONTEAGLE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 21, 2:00 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 7.6 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3305 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 1217 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 90 m²/s²
- 0-3 km storm-relative helicity
- 169 m²/s²
- Significant tornado parameter
- 2.2
- Supercell composite
- 11.6
The text
As transmitted.
535
WUUS54 KOHX 210738
SVROHX
TNC031-061-210830-
/O.NEW.KOHX.SV.W.0147.180721T0738Z-180721T0830Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Nashville TN
238 AM CDT SAT JUL 21 2018
The National Weather Service in Nashville has issued a
* Severe Thunderstorm Warning for...
Southeastern Coffee County in Middle Tennessee...
Grundy County in Middle Tennessee...
* Until 330 AM CDT.
* At 238 AM CDT, severe thunderstorms were located along a line
extending from Viola to Beersheba Springs, moving south at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Gruetli-Laager, Tracy City, Monteagle, Altamont, Coalmont, Palmer,
Beersheba Springs, Hillsboro, Pelham, Fiery Gizzard State Park and
Woods Reservoir.
This includes Interstate 24 between mile markers 118 and 135.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3524 8582 3522 8587 3529 8591 3532 8598
3531 8600 3534 8603 3553 8599 3553 8588
3551 8582 3553 8575 3553 8561 3549 8554
3543 8554 3541 8551 3541 8549 3538 8549
3532 8556 3529 8571 3524 8569 3522 8574
TIME...MOT...LOC 0738Z 346DEG 28KT 3554 8592 3545 8554
HAIL...<.75IN
WIND...60MPH
$$
Shamburger2 follow-up statements
942
WWUS54 KOHX 210752
SVSOHX
Severe Weather Statement
National Weather Service Nashville TN
252 AM CDT SAT JUL 21 2018
TNC031-061-210830-
/O.CON.KOHX.SV.W.0147.000000T0000Z-180721T0830Z/
Coffee TN-Grundy TN-
252 AM CDT SAT JUL 21 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 AM CDT
FOR SOUTHEASTERN COFFEE AND GRUNDY COUNTIES...
At 252 AM CDT, severe thunderstorms were located along a line
extending from Hillsboro to Palmer, moving south at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Gruetli-Laager, Tracy City, Monteagle, Altamont, Coalmont, Palmer,
Beersheba Springs, Hillsboro, Pelham, Fiery Gizzard State Park and
Woods Reservoir.
This includes Interstate 24 between mile markers 118 and 135.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3524 8582 3522 8587 3529 8591 3532 8598
3531 8600 3534 8603 3553 8599 3553 8588
3551 8582 3553 8575 3553 8561 3549 8554
3543 8554 3541 8551 3541 8549 3538 8549
3532 8556 3529 8571 3524 8569 3522 8574
TIME...MOT...LOC 0752Z 347DEG 28KT 3541 8594 3535 8551
HAIL...<.75IN
WIND...60MPH
$$
Shamburger171
WWUS54 KOHX 210813
SVSOHX
Severe Weather Statement
National Weather Service Nashville TN
313 AM CDT SAT JUL 21 2018
TNC031-210823-
/O.CAN.KOHX.SV.W.0147.000000T0000Z-180721T0830Z/
Coffee TN-
313 AM CDT SAT JUL 21 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN COFFEE COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 900 AM CDT for
Middle Tennessee.
LAT...LON 3524 8582 3524 8584 3522 8587 3529 8591
3532 8590 3533 8591 3535 8588 3537 8587
3538 8587 3538 8589 3547 8589 3550 8588
3538 8550 3532 8556 3529 8571 3524 8569
3522 8574
TIME...MOT...LOC 0813Z 353DEG 27KT 3531 8596 3519 8559
$$
TNC061-210830-
/O.CON.KOHX.SV.W.0147.000000T0000Z-180721T0830Z/
Grundy TN-
313 AM CDT SAT JUL 21 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 AM CDT
FOR GRUNDY COUNTY...
At 313 AM CDT, severe thunderstorms were located along a line
extending from Pelham to near Whitwell, moving south at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Gruetli-Laager, Tracy City, Monteagle, Altamont, Coalmont, Palmer,
Pelham and Fiery Gizzard State Park.
This includes Interstate 24 between mile markers 128 and 134.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3524 8582 3524 8584 3522 8587 3529 8591
3532 8590 3533 8591 3535 8588 3537 8587
3538 8587 3538 8589 3547 8589 3550 8588
3538 8550 3532 8556 3529 8571 3524 8569
3522 8574
TIME...MOT...LOC 0813Z 353DEG 27KT 3531 8596 3519 8559
HAIL...<.75IN
WIND...60MPH
$$
ShamburgerWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 21, 12:09 AM CDT, 2 hours 29 minutes earlier.
Area forecast discussion, Jul 21, 12:09 AM CDT, 2 hours 29 minutes before
Area Forecast Discussion National Weather Service Nashville TN 1209 AM CDT Sat Jul 21 2018 .UPDATE... FOR 06Z AVIATION DISCUSSION. && .DISCUSSION... Per current radar trends and consensus of short term models, will curtail any potential of rounds of shwrs/tstms to generally the Upper Cumberland Region overnight. Most of the rest of the mid state will have a chance of showers and thunderstorms thru the early morning hours. Although not a lot of upstream convection noted, especially to our northwest presently, it is still just so unstable with copious moisture, that if a weak upper level disturbance can provide at least some marginal lift as it approaches and moves across the mid state region, sct shwrs and tstms could still develop to our northwest and move thru the mid state region overnight. So, even though there is little if any activity at this point upstream and skies across a good portion of the mid state are fair to clear presently, will continue to mention the possibility of a chance of showers and thunderstorms across most of the mid state region. Tweaked hrly temp, dewpoint, and wind speed/direction grids. Adjusted toward sunrise the morning hours the coverage of shwrs/tstms decreasing their coverage as sunrise approaches. Current temperature trends without the expected rainfall this evening are much warmer than previously expected, and thus will raise overnight lows by several degrees. As of this time, remainder of forecast continues to be on track. Will thus be updating the suite of forecast products shortly. && .AVIATION... 06Z TAF DISCUSSION. CKV/BNA/MQY/CSV...It looks like CSV will have the best chance of experiencing a round of shwrs/tstms, and will break out a tempo group to address this possibility. Will mention MVFR ceilings and IFR vsbys with this TEMPO group. Otherwise, even with clr skies and not much of activity noted to our northwest, still can not rule out at least in the vcnty shwrs/tstms at the other terminals at least thru 21/10Z. It still appears that another round of shwrs/tstms could develop 21/18Z-22/02Z. However, uncertainty still exist for actual location development at terminals, but can not rule out in vcnty, and thus mentioned. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && DISCUSSION......31 AVIATION........31
Hazardous weather outlook, Jul 20, 8:38 PM CDT, 6 hours before
Hazardous Weather Outlook...UPDATED National Weather Service Nashville TN 838 PM CDT Fri Jul 20 2018 TNZ005>011-023>034-056>066-075-077>080-093>095-220145- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith- Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson- Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford- Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 838 PM CDT Fri Jul 20 2018 This Hazardous Weather Outlook is for portions of Middle Tennessee. .DAY ONE...Tonight There is a moderate risk for severe thunderstorms tonight for locations generally around and north of a Linden to Centerville to Franklin to Carthage to Celina line. There is an enhanced risk for severe thunderstorms for the remainder of Middle Tennessee. Scattered to numerous showers and thunderstorms are expected to develop through the evening hours across southern Kentucky, then spread southeastward across Middle Tennessee into this evening and overnight. With severe thunderstorms that do develop, large hail, damaging winds, frequent cloud to ground lightning strikes, isolated tornadoes, and brief heavy rainfall will be possible. .DAYS TWO THROUGH SEVEN...Saturday through Thursday There is a slight risk for severe thunderstorms across the southeast half of Middle Tennessee on Saturday afternoon into Saturday evening. There is a marginal risk for the rest of the mid state region Saturday afternoon into Saturday evening. A few strong to severe thunderstorms containing damaging winds and or large hail will be possible. .SPOTTER INFORMATION STATEMENT... Spotter activation is requested for tonight and might once again be needed Saturday afternoon into Saturday evening across Middle Tennessee. Spotter Thunderstorm Reporting Criteria... Tornado Funnel Cloud Flooding Hail >= 1/2 inch Wind > 50 mph (measured) Structural Damage Trees or power lines down 31
In the hours before
Local storm report, Jul 21, 1:42 AM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
142 AM CDT SAT JUL 21 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM HAIL 4 NE CELINA 36.59N 85.45W
07/20/2018 E1.00 INCH CLAY TN EMERGENCY MNGR
ESTIMATED 1 INCH HAIL REPORTED IN PEA RIDGE
0744 PM TSTM WND DMG 7 WNW LIVINGSTON 36.42N 85.44W
07/20/2018 OVERTON TN EMERGENCY MNGR
TREE REPORTED DOWN NEAR 170 STANDING STONE PARK HIGHWAY
NEAR HILLHAM. POWER OUTAGES REPORTED AS WELL.
0749 PM TSTM WND DMG 5 WSW GAINESBORO 36.33N 85.73W
07/20/2018 JACKSON TN 911 CALL CENTER
SEVERAL TREES REPORTED DOWN IN THE FLYNNS LICK AREA.
0749 PM HAIL 5 WSW GAINESBORO 36.33N 85.73W
07/20/2018 E0.75 INCH JACKSON TN 911 CALL CENTER
DIME SIZE HAIL REPORTED IN THE FLYNNS LICK AREA.
0807 PM HAIL CELINA 36.55N 85.50W
07/20/2018 E1.00 INCH CLAY TN EMERGENCY MNGR
QUARTER SIZE HAIL REPORTED IN CELINA.
0808 PM TSTM WND DMG CELINA 36.55N 85.50W
07/20/2018 CLAY TN EMERGENCY MNGR
SEVERAL TREES DOWN ON MOSS ARCOT ROAD.
0816 PM TSTM WND DMG JAMESTOWN 36.43N 84.94W
07/20/2018 FENTRESS TN EMERGENCY MNGR
MINOR ROOF DAMAGE TO A HOUSE IN JAMESTOWN OFF OF HWY 52
EAST. TREE DOWN ON STEVENS ROAD.
0820 PM HAIL 2 SSW CUMMINS FALLS STA 36.22N 85.57W
07/20/2018 E1.00 INCH PUTNAM TN EMERGENCY MNGR
QUARTER SIZE HAIL REPORTED NEAR CUMBY ROAD AND
GAINESBORO GRADE.
0823 PM HAIL 1 NE COOKEVILLE 36.17N 85.49W
07/20/2018 M0.88 INCH PUTNAM TN TRAINED SPOTTER
0829 PM HAIL COOKEVILLE 36.16N 85.51W
07/20/2018 E0.88 INCH PUTNAM TN MEDIA
REPORT OF NICKEL SIZE HAIL IN COOKEVILLE.
0831 PM HAIL COOKEVILLE 36.16N 85.51W
07/20/2018 E1.25 INCH PUTNAM TN SOCIAL MEDIA
TSPOTTER REPORT OF HAIL IN COOKEVILLE. LARGER THAN A
QUARTER IN COMPARISON.
0833 PM TSTM WND DMG 1 SSE CUMMINS FALLS STA 36.24N 85.56W
07/20/2018 JACKSON TN 911 CALL CENTER
TREES DOWN WITH POWER OUTAGES ON CUMMINS MILL RD.
0834 PM HAIL LIVINGSTON 36.39N 85.33W
07/20/2018 E1.00 INCH OVERTON TN NWS EMPLOYEE
0835 PM TSTM WND DMG 5 N ALGOOD 36.26N 85.45W
07/20/2018 PUTNAM TN EMERGENCY MNGR
TREES DOWN NEAR ZEB WARREN ROAD AND BEN MASON ROAD.
0922 PM HAIL 3 S COOKEVILLE 36.11N 85.51W
07/20/2018 E1.00 INCH PUTNAM TN MEDIA
REPORT OF QUARTER SIZE HAIL SOUTH OF COOKEVILLE IN
PUTNAM COUNTY.
0927 PM HAIL PLEASANT HILL 35.98N 85.20W
07/20/2018 E0.75 INCH CUMBERLAND TN EMERGENCY MNGR
DIME SIZE HAIL REPORTED IN PLEASANT HILL.
0951 PM TSTM WND DMG 7 SSW LAKE TANSI 35.78N 85.10W
07/20/2018 CUMBERLAND TN EMERGENCY MNGR
REPORTS OF TREES DOWN AND A TRANSFORMER DOWN ON
VANDEVER ROAD IN CUMBERLAND COUNTY
1157 PM TSTM WND DMG GAINESBORO 36.36N 85.65W
07/20/2018 JACKSON TN 911 CALL CENTER
LARGE TREE BLOCKING HIGHWAY 56 SOUTH LEAVING GAINSBORO
GOING TOWARD BAXTER AT HALE HOLLOW.
0125 AM HAIL CARTHAGE 36.26N 85.94W
07/21/2018 E0.88 INCH SMITH TN TRAINED SPOTTER
NICKEL SIZE HAIL WAS REPORTED IN CARTHAGE.
0132 AM LIGHTNING CROSSVILLE 35.95N 85.04W
07/21/2018 CUMBERLAND TN EMERGENCY MNGR
LIGHTNING STRUCK A TRANSFOMER AND CAUGHT IT ON FIRE ON
MAIN STREET.
&&
EVENT NUMBER OHX1800289 OHX1800292 OHX1800290 OHX1800291 OHX1800295
OHX1800302 OHX1800305 OHX1800296 OHX1800297 OHX1800298 OHX1800299
OHX1800301 OHX1800300 OHX1800303 OHX1800307 OHX1800306 OHX1800308
OHX1800309 OHX1800310 OHX1800311
31Special weather statement, Jul 21, 2:04 AM CDT, 34 minutes before
Special Weather Statement
National Weather Service Nashville TN
204 AM CDT SAT JUL 21 2018
TNZ028-062>066-078-080-210800-
Cannon TN-Rutherford TN-Cumberland TN-Wilson TN-Van Buren TN-
De Kalb TN-Warren TN-White TN-
204 AM CDT SAT JUL 21 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CUMBERLAND...DE
KALB...NORTHEASTERN RUTHERFORD...VAN BUREN...WARREN...SOUTHEASTERN
WILSON...WHITE AND CANNON COUNTIES UNTIL 300 AM CDT...
At 204 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Watertown to near Spencer. Movement was
south at 20 mph.
Half inch hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
Murfreesboro, Lebanon, McMinnville, Sparta, Smithville, Woodbury,
Spencer, Watertown, Walterhill, Alexandria, Morrison, Doyle,
Dowelltown, Liberty, Auburntown, Centertown, Virgin Falls State
Natural Area, Rock Island State Park, Cedars Of Lebanon State Park
and Indian Rock Lake.
A Severe Thunderstorm Watch remains in effect until 900 AM CDT for
eastern Middle Tennessee.
LAT...LON 3577 8504 3577 8525 3569 8529 3555 8546
3553 8563 3564 8597 3566 8599 3565 8601
3576 8633 3621 8640 3613 8607 3609 8606
3610 8597 3586 8504
TIME...MOT...LOC 0704Z 339DEG 18KT 3605 8622 3574 8525
ShamburgerLocal storm report, Jul 21, 2:13 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
213 AM CDT SAT JUL 21 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 AM TSTM WND DMG LEBANON 36.21N 86.32W
07/21/2018 WILSON TN EMERGENCY MNGR
TREE DOWN IN THE ROADWAY AT 1200 AFRICA ROAD AND POWER
LINES DOWN ON TENNESSEE BLVD AT BADDOUR PARKWAY
&&
EVENT NUMBER OHX1800312
SHAMBURGERLocal storm report, Jul 21, 2:21 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
221 AM CDT SAT JUL 21 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM HAIL 4 NE CELINA 36.59N 85.45W
07/20/2018 E1.00 INCH CLAY TN EMERGENCY MNGR
ESTIMATED 1 INCH HAIL REPORTED IN PEA RIDGE
0744 PM TSTM WND DMG 7 WNW LIVINGSTON 36.42N 85.44W
07/20/2018 OVERTON TN EMERGENCY MNGR
TREE REPORTED DOWN NEAR 170 STANDING STONE PARK HIGHWAY
NEAR HILLHAM. POWER OUTAGES REPORTED AS WELL.
0749 PM TSTM WND DMG 5 WSW GAINESBORO 36.33N 85.73W
07/20/2018 JACKSON TN 911 CALL CENTER
SEVERAL TREES REPORTED DOWN IN THE FLYNNS LICK AREA.
0749 PM HAIL 5 WSW GAINESBORO 36.33N 85.73W
07/20/2018 E0.75 INCH JACKSON TN 911 CALL CENTER
DIME SIZE HAIL REPORTED IN THE FLYNNS LICK AREA.
0807 PM HAIL CELINA 36.55N 85.50W
07/20/2018 E1.00 INCH CLAY TN EMERGENCY MNGR
QUARTER SIZE HAIL REPORTED IN CELINA.
0808 PM TSTM WND DMG CELINA 36.55N 85.50W
07/20/2018 CLAY TN EMERGENCY MNGR
SEVERAL TREES DOWN ON MOSS ARCOT ROAD.
0816 PM TSTM WND DMG JAMESTOWN 36.43N 84.94W
07/20/2018 FENTRESS TN EMERGENCY MNGR
MINOR ROOF DAMAGE TO A HOUSE IN JAMESTOWN OFF OF HWY 52
EAST. TREE DOWN ON STEVENS ROAD.
0820 PM HAIL 2 SSW CUMMINS FALLS STA 36.22N 85.57W
07/20/2018 E1.00 INCH PUTNAM TN EMERGENCY MNGR
QUARTER SIZE HAIL REPORTED NEAR CUMBY ROAD AND
GAINESBORO GRADE.
0823 PM HAIL 1 NE COOKEVILLE 36.17N 85.49W
07/20/2018 M0.88 INCH PUTNAM TN TRAINED SPOTTER
0829 PM HAIL COOKEVILLE 36.16N 85.51W
07/20/2018 E0.88 INCH PUTNAM TN MEDIA
REPORT OF NICKEL SIZE HAIL IN COOKEVILLE.
0831 PM HAIL COOKEVILLE 36.16N 85.51W
07/20/2018 E1.25 INCH PUTNAM TN SOCIAL MEDIA
TSPOTTER REPORT OF HAIL IN COOKEVILLE. LARGER THAN A
QUARTER IN COMPARISON.
0833 PM TSTM WND DMG 1 SSE CUMMINS FALLS STA 36.24N 85.56W
07/20/2018 JACKSON TN 911 CALL CENTER
TREES DOWN WITH POWER OUTAGES ON CUMMINS MILL RD.
0834 PM HAIL LIVINGSTON 36.39N 85.33W
07/20/2018 E1.00 INCH OVERTON TN NWS EMPLOYEE
0835 PM TSTM WND DMG 5 N ALGOOD 36.26N 85.45W
07/20/2018 PUTNAM TN EMERGENCY MNGR
TREES DOWN NEAR ZEB WARREN ROAD AND BEN MASON ROAD.
0922 PM HAIL 3 S COOKEVILLE 36.11N 85.51W
07/20/2018 E1.00 INCH PUTNAM TN MEDIA
REPORT OF QUARTER SIZE HAIL SOUTH OF COOKEVILLE IN
PUTNAM COUNTY.
0927 PM HAIL PLEASANT HILL 35.98N 85.20W
07/20/2018 E0.75 INCH CUMBERLAND TN EMERGENCY MNGR
DIME SIZE HAIL REPORTED IN PLEASANT HILL.
0951 PM TSTM WND DMG 7 SSW LAKE TANSI 35.78N 85.10W
07/20/2018 CUMBERLAND TN EMERGENCY MNGR
REPORTS OF TREES DOWN AND A TRANSFORMER DOWN ON
VANDEVER ROAD IN CUMBERLAND COUNTY
1157 PM TSTM WND DMG GAINESBORO 36.36N 85.65W
07/20/2018 JACKSON TN 911 CALL CENTER
LARGE TREE BLOCKING HIGHWAY 56 SOUTH LEAVING GAINSBORO
GOING TOWARD BAXTER AT HALE HOLLOW.
0125 AM HAIL CARTHAGE 36.26N 85.94W
07/21/2018 E0.88 INCH SMITH TN TRAINED SPOTTER
NICKEL SIZE HAIL WAS REPORTED IN CARTHAGE.
0132 AM LIGHTNING CROSSVILLE 35.95N 85.04W
07/21/2018 CUMBERLAND TN EMERGENCY MNGR
LIGHTNING STRUCK A TRANSFOMER AND CAUGHT IT ON FIRE ON
MAIN STREET.
0140 AM TSTM WND DMG LEBANON 36.21N 86.32W
07/21/2018 WILSON TN EMERGENCY MNGR
TREE DOWN IN THE ROADWAY AT 1200 AFRICA ROAD AND POWER
LINES DOWN ON TENNESSEE BLVD AT BADDOUR PARKWAY
&&
EVENT NUMBER OHX1800289 OHX1800292 OHX1800290 OHX1800291 OHX1800295
OHX1800302 OHX1800305 OHX1800296 OHX1800297 OHX1800298 OHX1800299
OHX1800301 OHX1800300 OHX1800303 OHX1800307 OHX1800306 OHX1800308
OHX1800309 OHX1800310 OHX1800311 OHX1800312
31Local storm report, Jul 21, 2:23 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
223 AM CDT SAT JUL 21 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM HAIL ALGOOD 36.20N 85.45W
07/20/2018 E1.25 INCH PUTNAM TN BROADCAST MEDIA
&&
EVENT NUMBER OHX1800313
SHAMBURGERLocal storm report, Jul 21, 2:28 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
228 AM CDT SAT JUL 21 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 AM TSTM WND DMG LEBANON 36.21N 86.32W
07/21/2018 WILSON TN EMERGENCY MNGR
TREE REPORTED DOWN BLOCKING THE RIGHT LANE OF I-40
WESTBOUND
&&
EVENT NUMBER OHX1800314
SHAMBURGERThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 20, 7:12 PM CDT | Severe Thunderstorm Warning | OHX | Clay, Fentress, Jackson, Overton, Pickett | 48 min |
| Jul 20, 7:27 PM CDT | Severe Thunderstorm Warning | OHX | Clay | 33 min |
| Jul 20, 7:46 PM CDT | Severe Thunderstorm Warning | OHX | Jackson, Overton, Putnam | 44 min |
| Jul 20, 7:56 PM CDT | Severe Thunderstorm Warning | OHX | Clay, Jackson, Overton, Pickett | 49 min |
| Jul 20, 8:23 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland, Overton, Putnam, White | 52 min |
| Jul 20, 8:34 PM CDT | Tornado Warning | OHX | Cumberland, Fentress, Overton, Putnam | 26 min |
| Jul 20, 8:47 PM CDT | Tornado Warning | OHX | Cumberland, Putnam, White | 28 min |
| Jul 20, 8:52 PM CDT | Severe Thunderstorm Warning | OHX | Jackson, Putnam, White | 23 min |
| Jul 20, 9:10 PM CDT | Tornado Warning | OHX | Cumberland, White | 35 min |
| Jul 20, 9:14 PM CDT | Severe Thunderstorm Warning | OHX | Overton, Putnam, White | 46 min |
| Jul 20, 9:44 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland, Van Buren, White | 46 min |
| Jul 20, 9:48 PM CDT | Areal Flood Advisory | OHX | Cumberland, Putnam, White | 3 hr |
| Jul 20, 10:20 PM CDT | Special Weather Statement | OHX | Pickett | 40 min |
| Jul 20, 10:40 PM CDT | Special Weather Statement | OHX | Van Buren | 35 min |
| Jul 20, 11:25 PM CDT | Special Weather Statement | OHX | Cumberland | 35 min |
| Jul 20, 11:48 PM CDT | Special Weather Statement | OHX | Jackson, Overton | 42 min |
| Jul 21, 12:02 AM CDT | Severe Thunderstorm Warning | OHX | Jackson, Overton, Putnam | 28 min |
| Jul 21, 12:15 AM CDT | Special Weather Statement | OHX | Clay, Fentress, Macon, Pickett | 45 min |
| Jul 21, 12:27 AM CDT | Severe Thunderstorm Warning | OHX | Jackson, Overton, Putnam | 33 min |
| Jul 21, 12:39 AM CDT | Special Weather Statement | OHX | Trousdale | 51 min |
| Jul 21, 12:48 AM CDT | Severe Thunderstorm Warning | OHX | Cumberland, Fentress, Overton, Putnam | 57 min |
| Jul 21, 12:52 AM CDT | Areal Flood Advisory | OHX | Jackson, Overton, Putnam | 2 hr |
| Jul 21, 1:01 AM CDT | Special Weather Statement | OHX | Jackson, Overton, Putnam, Smith | 44 min |
| Jul 21, 1:21 AM CDT | Severe Thunderstorm Warning | OHX | DeKalb, Smith, Sumner, Trousdale, Wilson | 39 min |
| Jul 21, 1:53 AM CDT | Areal Flood Advisory | OHX | DeKalb, Smith, Wilson | 2 hr |
| Jul 21, 2:04 AM CDT | Special Weather Statement | OHX | Cannon, DeKalb, Van Buren, Warren, White, Wilson | 56 min |
| Jul 21, 2:55 AM CDT | Special Weather Statement | OHX | Macon, Sumner | 65 min |
| Jul 21, 3:38 AM CDT | Special Weather Statement | OHX | Smith, Trousdale, Wilson | 67 min |
| Jul 21, 4:52 AM CDT | Special Weather Statement | OHX | DeKalb | 23 min |
| Jul 21, 5:04 AM CDT | Severe Thunderstorm Warning | OHX | DeKalb, Putnam, Van Buren, White | 28 min |
| Jul 21, 5:31 AM CDT | Severe Thunderstorm Warning | OHX | Cumberland, Van Buren, Warren, White | 29 min |
| Jul 21, 7:35 AM CDT | Special Weather Statement | OHX | Putnam | 40 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.